# SDR DLM88071596

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 53,028 hours, 42,713 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IRR/FLAPS WOULD NOT DEPLOY BEYOND 11 DEGREES DURING APPROACH.  COMPLIED WITH QRH DIVERT TI JFK SOFT TOUCHDOWN.  LEFT FLAPS AT 11 DEGREE POSITION FOR SHUTDOWN.  CYCLED FLAPS TO UP THEN TO 28 FLAPS OPERATE NORMAL. RAN BOTH ENGINES FOR 15 MINS WITH FLAPS UP.  ALL FLAP ACTUATORS COLD.  PERFORMED BYPASS TEST ON ALL FLAP ACT.  ALL OPS NML.  OK FOR SVC.  ALL RII CKS OK.
